MAUDE Adverse Event Report: MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS,

MALLINCKRODT MANUFACTURING LLC INOMAX DSIR PLUS (DELIVERY SYSTEM); NITRIC OXIDE ADMINISTRATION APPARATUS,
Model Number 10074
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable malfunction with inomax dsir plus (b)(6) was documented and investigated under (b)(4).The device was returned to a regional service center (rsc) for evaluation.A review of the device's service log revealed that a low no alarm occurred in conjunction with zero flow measured by the connected injector module (im).Testing of the returned device did not reproduce the low no alarm observed in the device's service log.Further inspection of the returned device identified that pin 6 of the dsir plus head's im cable receptacle was damaged.The root cause for the low no alarm was likely due to a damaged im cable receptacle pin.As a result, the device's im cable receptacle was replaced.Trends were reviewed for this reportable condition and determined to be within the established control limits.No further action is required at this time.A full functional test was performed and the device operated according to specifications.As a result, the device was placed back into circulation for customer use.
 
Event or Problem Description
A customer located in the united states contacted keenova on (b)(6) 2026 to report the injector module receptacle was damaged on their inomax dsir plus device.There was no report of patient harm associated with this event.The complaint device was returned for investigation.An internal employee performed a service order review for inomax dsir plus (b)(6).Pin 6 of the device's injector module (im) receptacle cable was observed to be damaged.In addition, a service log review identified a low no alarm with zero im flow.This service log finding meets the criteria of a reportable malfunction as it was located at a user's facility and set to administer a dose of inhaled nitric oxide (no) at the time of the event.

Brand Name
INOMAX DSIR PLUS (DELIVERY SYSTEM)
Common Device Name
NITRIC OXIDE ADMINISTRATION APPARATUS,
Manufacturer (Section D)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer (Section G)
MALLINCKRODT MANUFACTURING LLC
6603 femrite drive
madison WI
Manufacturer Contact
mark wendelken
440 us route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key25653866
Report Number3004531588-2026-00035
Device Sequence Number12228580
Product Code MRN
UDI-Device Identifier00867538000113
UDI-Public(01)00867538000113
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown